MathSciNet Relay Station
MathSciNet bibliographic data
MR149334 46.35
Mihaĭlov, V. P. On Riesz bases in ${\cal L}\sb{2}(0,\,1)$. (Russian) Dokl. Akad. Nauk SSSR 144 1962 981–984.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement